# SDR ASAA0853476

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,568 hours, 1,402 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2481
- Condition: Faulted
- Location: Fuel Sys
- Part time: 4,568 hours, 1,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE DEVELOPED 1000 LBS FUEL IMBALANCE WITH ASSOCIATE "IMBAL" ANNUNCIATOR FOR NO OBVIOUS REASON.  ACFT WAS NOT BALANCED, FUEL CROSS FEED CLOSED.  CENTER TANK EMPTY WITH CENTER BOOST PUMPS OFF.  ALL MAIN TANK PUMPS ON.  LT QTY REACHED 7100 LBS RT WAS 8100 LBS.  RAN QRH PROCEED REST ABLIL BAL.  NO EVIDENTS OF LEAK.  FUEL REMAINED IN BALANCE REST OF FLT.  CROSS FEED HAD BEEN OPEN BRIEFLY LAST OF CENTER FUEL WAS USED EARLIER IN FLT.  EMBALANCE LIGHT CAME ON WENT OFF NORMALLY REF FIM 28-41-00-810.  FQIS HAS NO HISTORY OR CURRENT FAULTS AND BITE TEST OK.  NO FAULTS IN CDS BITE AS WELL REM FIM 28-41-00-801.  REF FAULT ISOLATION MANUAL 28-21-00-810-815 INITIAL EVALUATION CHECK COMPLETED WITH NO DISCREPANCY NOTED.  FOUND TO BE AN INTERMITTENT FAULT.  OK FOR SERVICE.
